# SDR 20010425AP009

- Difficulty date: March 11, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N544NA
- Make and model: Boeing 757236
- Aircraft serial: 29942
- System (JASC): 2800 · Aircraft Fuel System
- Part: Switch
- Part number: D45525001
- Condition: Failed
- Location: Rt Engine
- Part time: 6,382 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START, RIGHT ENGINE AUTO SHUTDOWN WITH EICAS MESSAGE RT ENG SPAR VALVE AND SPAR VALVE LIGHT.  REMOVED AND REPLACED RIGHT ENGINE SHUTOFF SWITCH IN FIRE CONTROL PANEL.  (M)
